# SDR 08FDEA01670

- Difficulty date: April 29, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AFA015431
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIT DOORWAY AT STA 1770 THE WEB BELOW THE AFT PDU HAS SIGNS OF CORROSION.  WEB AREA IS OUT OF LIMITS IN REF TO SRM 53-00-01 VOL I FIG 1-B.  CHANNEL AREA IS OUT OF LIMITS IAW SRM 53-00-01 VOL I FIG 1B. FABRICATED NEW CHANNEL IAW DWG AFA0154, REV AD.   FABRICATED DOUBLER & FILLER FOR THE WEB REPAIR IAW SRM 53-00-01 VOL I FIG 10.   ALODINED & PRIMED IAW SRM 51-21-01 VOL II.   INSTALLED CHANNEL & REPAIR PARTS IAW  SRM 51-33-01 VOL II.
